Google Plus

Yet another day in my life

Thursday, June 19, 2008

This stuff only happens to me.  My doctor prescribed Metformin for me to combat my prediabetes condition.  The side effects have made me dizzy, nauseous and left me with feelings of butterflies in my tummy. 

I have endured it for the past three days at work. Think that I was experiencing anxiety from the diagnosis and my grandmother’s recent hospitalization.  I had no rum or vodka so I had used exercise to make the strange feeling go away.  Thursday I had had a pretty rough day.  I went to the gas station and to the library after work and I felt horrible.  When the alarm sounded this morning I felt that I needed to stay home while I adjusted to the medicine.  I glanced at the clock which read 8:49 am.  I panicked. Not only did I have a terrible sleep but I had overslept.  I called the office to notify them that I would not join them and that I would have called earlier but I overslept.  The workday begins at 8:15 am.  I felt terrible in having called in sick so late. I leapt out of bed to the kitchen for a glass of water.  The oven clock read 6:37 am.  I felt like a dork.  I have no explanation for my clock jovial nature.  I still went back to bed.

I have two books to review to learn how to manage my health without the assistance of diabetes medication. 

Wish me luck or give me some suggestions before I eat another delicious cookie.

3 comments:

alicia lima said...

Yes, you could survive without any medication the trick you have to modified your life stile. Simply exercise at least five days a week eat more vegetables and much less meat and carbohydrates. No to mention forget about eating fry food too often, reduce the sodium intake, do not use any sugar or sweeteners on your food. If you need sugar consume some fruit (fresh not canned) and remember your life is more valuable than cookies. Oh! I forgot to mention I've been diabetic since I can remember.

Precious Spice said...

My So is a diabetic prior to us meeting for the past six years ( we have only been together for a year) and i am helping him with his diet since i am the one preparing all of his meals. He's on a diabetic diet , no salt, low carbohydrate,low protein. I am not a diabetic ( i am on a low sodium diet) nor is my daughter ( She can eat any thing she wants). I prepare all the meals and i try to add a little more seasoning to my daughter food.
my SO has to get his diabetes under control or he will have to start taking insulin. If that doesn't work he will have to start going to dialysis.
He was on Metformin but his doctor switch him over recently to a new medication. He had been taking Metformin for six years, Some of the side affects you mention he was experincng were similar to yours. When he would burp i would run from the room and it also gave him a lot of gas. The Metformin was controlling his diabetes but it was causing him to loose friends over the years.He could not take it and go to work.
He is sticking to his diet and i am trying very hard to make the meals as enjoyable as possible. He is taking his medication ,exercising , and going to all his doctor's appointment,
Hang in there and follow your diet because your health depends on it.

Gia Stood said...

put down the cookies first ..
you will be ok
just think positive a mention any side effects to the Doctor
meds can be dangerous...talk to you soon

Blog Anniversary

I have been doing this since before October 2005 The original blog is lost forever, thanks Yahoo!

Get your own free Blogoversary button!

Member of